# SDR AALA202004279006

- Difficulty date: March 12, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 19,874 hours, 5,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND AFT DOOR CUT OUT LOWER CENTER FITTING AT FR 66 AND S23L. REPLACED CENTER FITTING PER SRM 51-42-11.
